# SDR CALA2019040800551

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 61,261 hours, 24,667 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 HYD PUMP FAILED AFTER FLAP RETRACTION. REPLACED #1 ENG GREEN SYS ENG DRIVEN PUMP PER AMM 29-11-51-400-0 10-A, RAN ENG 5 MINS , CYC PUMP ON AND OFF WITH NO PROBLEMS. ADD EMP:U115824 ADD FAULT:NONE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1024666  SN OFF 4396 IPC REFERENCE # PUMP, HYDRAULIC  OFF 31-2914-9-9003 4396 ON 31-2914-9-9003 8302
